# SDR CA960222013

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040032906
- Condition: Unreliable
- Location: Cockpit Attitude
- Component: Aim, 5052C
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN)PILOTS REPORT HAVING TO AUTO ERECT CAPTS GYRO EVERY TEN MINUTES. SUBMITTER STATES THAT THIS SDR IS IN RESPONSE TO SEVERAL FAILURES OF THIS GYRO USED IN THEIR FLEET. MODELS 510-8A, 510-8F, 505-2C, 251- ECFR AND 251-ECFRB.
